MathSciNet Relay Station
MathSciNet bibliographic data
MR1234105 (94h:35216) 35Q35 (76Y05)
Smoller, Joel; Temple, Blake Global solutions of the relativistic Euler equations. Comm. Math. Phys. 156 (1993), no. 1, 67–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement